Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Limit theorems for Markov processes on topological groups


Author: S. R. Foguel
Journal: Trans. Amer. Math. Soc. 124 (1966), 323-333
MSC: Primary 60.65; Secondary 60.08
DOI: https://doi.org/10.1090/S0002-9947-1966-0199876-X
MathSciNet review: 0199876
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Limit theorems for $ {P^n}(x,A)$, as $ n \to \infty $, are established, where $ P(x,A)$ is the transition probability of a Markov process on a topological group. The transition probability is assumed to satisfy certain commutativity relations with translations. Thus special cases of our investigation are spatially homogenous processes and processes induced by automorphisms of the group.


References [Enhancements On Off] (What's this?)

  • [1] N. Dunford and J. T. Schwartz, Linear operators, Interscience, New York, 1958.
  • [2] S. R. Foguel, Powers of a contraction in a Hilbert space, Pacific J. Math. 13 (1963), 551-562. MR 0163170 (29:473)
  • [3] -, An $ {L_p}$ theory for a Markov process with a sub-invariant measure, Proc. Amer. Math. Soc. 16 (1965), 398-106. MR 0176523 (31:795)
  • [4] -, Invariant subspaces of a measure preserving transformation, Israel J. Math. 2 (1964), 198-200. MR 0178357 (31:2615)
  • [5] W. Rudin, Fourier analysis on groups, Interscience, New York, 1960. MR 0152834 (27:2808)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.65, 60.08

Retrieve articles in all journals with MSC: 60.65, 60.08


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1966-0199876-X
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society